# SDR QXEA200400296

- Difficulty date: May 2, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 6,589 hours, 7,390 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 401020101
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND SELECTED GEAR HANDLE UP, 3 GREEN LIGHTS REMAINED ILLUMINATED ALONG WITH 3 RED GEAR UNSAFE LIGHTS. GEAR DID NOT RETRACT. CYCLED LANDING GEAR SELECTOR PER CHECKLIST AND SAME SCENARIO OCCURRED FOR 15 SECONDS. GEAR RETRACTED AND INDICATION RETURNED TO NORMAL WITH NO CAUTION LIGHTS. HYDRAULIC PRESSURE AND QUANTITIES NORMAL. REMOVED AND REPLACED PROXIMITY SENSOR. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
